# SDR DXTA2014030305671

- Difficulty date: March 2, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 11,936 hours, 7,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 38020100
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB & PULL SEVERELY LT DURING LANDING.  DIRECTIONAL CONTROL IS VERY DIFFICULT.  TROUBLESHOT BRAKES, INSPECTED LT BRAKE ASSY'S GOOD.  REMOVED RT SIDE FWD FAIRING AND INSPECTED BRAKE VALVE.  OBSERVED OPERATION, LT BRAKE CABLES DRAGGING.  REMOVED AND REPLACED LT BRAKE CONTROL CABLES WITH NEW, RIGGED AND REINSTALLED FLOORS.  COMPLIED WITH OPS CHECKS AND TAXI CHECKS.  CHECKS GOOD IAW MM 32-42-02.
